advertisement
Question
Posted by: fiona | 2011-08-08

norinyl

is weight loss one of the side effects of this pill- a friend of mine is on it and has lost alot of weight?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi Fiona

Norinyl is an oral contraceptive, and while a change in weigh is possible, significant weight loss is highly unlikely.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2011-08-10

Hi Fiona

Norinyl is an oral contraceptive, and while a change in weigh is possible, significant weight loss is highly unlikely.

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement